# SDR SWIA2025081100629

- Difficulty date: June 29, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N85377
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000876
- Aircraft time: 4,874 hours, 3,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 17083340407
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FFOD FOUND AFT  SLIDE FLOOR FITTING  OF THE MCD LOOSEN  (FLIGHT 5422 - FILED CLOSED)REMOVED AND REPLACED AFT FLOOR FITTING SLIDE OF THE MCD REFERENCE TO ERJ175 AMM 53-10-21, GOOD FOR SERVICE AT THIS TIME.
